# SDR AWXA200700735

- Difficulty date: June 14, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 42,402 hours, 16,705 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: 9332
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,921 hours, 10,722 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LAS - EWR - AT CRUISE, THE CREW RECEIVED A GREEN PUMP LO PRESS RVR AND GREEN RESVR LOW LEVEL ECAM MESSAGES.  CREW DECLARED AN EMERGENCY AND PERFORMED AN EMERGENCY EXTENSION OF LANDING GEAR.  THE LANDING WAS UNEVENTFUL.  REMOVED AND REPLACED NR 1 (GREEN) ENGINE DRIVEN PUMP PER AMM 29-11-51 PB 401, OPS LEAK CHECK WAS GOOD.
